# SDR DALA2016051904082

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT WEB ON DOOR EMERGENCY EXIT 833  AT LOWER FUSELAGE, REPLACED SUPPORT WEB ON DOOR EMERGENCY EXIT 833 AT LOWER FUSELAGE IAW SRM 51-72-11 AND DWG D52279040, D52279010.
